# SDR FDEA202201190103

- Difficulty date: January 19, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N968FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26274
- Aircraft time: 76,622 hours, 22,703 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Transmission
- Part number: 251N402231
- Part serial: 343D31
- Condition: Tripped
- Location: Te Flaps
- Part time: 1,438 hours, 1,096 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TRAILING EDGE FLAP DISAGREE LIGHT AT FLAPS 20  SELECTING 25. RAN QRH & LANDED.   TROUBLEHOT IAW FIM 27-51 FAULT TREE  805, NO FAULT FOUND ON  FSEU 1, 2 OR 3.  FOUND INTMT FAULT CODE 305 ON  FSEU 1, LEG-0, NO FAULT HISTORY ON  FSEU 2 & 3.  LOAD INDICATOR POPPED OUT & OIL LEVEL LOW ON RT INBD NR 5 XMISSION, & FOUND  OIL LEVEL LOW ON RT MOST OUTBD NR 8 T/E FLAP XMISSION.  TROUBLEHOT IAW FIM 27-51 FAULT TREE  805,  SERVICED FLAP GEAR BOX PER MM:12-13-06-3,  ACCOMPLISHED INBOARD TRAILING EDGE FLAP BALLSCREW TRIP CHECK IAW MM 27-51-11-4 & FLAP OPS TEST IAW MM 27-51-00-5 WITH CHECK ON FSEU , NO FAULTS NOTED.  TSI 27-50/7801 CREATED TO REPLACE #5 TRANSMISSION DUE TO HISTORY.
